# SDR 2005UALA00316

- Difficulty date: April 9, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 12,766 hours, 5,140 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Contaminated
- Location: Flap Track
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMOKE NOTICED EMANATING FROM LEFT WING AREA.   INSPECTED LT IB FLAP TRACK FAIRING. FOUND NO SIGNS OF HYD LEAKS. HYD QTY CHECKED OK. RAN NR 1 ENGINE AND OPERATED FLAPS.  ALL OPS NORMAL NO SMOKE OR VAPORS FOUND.  FLIGHT CREW REPORTED THAT IT HAD RAINED HARD IN GSO PREVIOUS 24 HRS WHILE AIRCRAFT ON GROUND AND SMOKE-VAPOR STOPPED SHORTLY BEFORE LANDING.   VAPORS APPEAR TO HAVE BEEN FROM CONDENSING WATER TRAPPED IN FLAP TRACK FAIRING.  DRAIN HOLES CONFIRMED CLEARED DURING POST-FLIGHT INSPECTION.
